Nihonkai Mathematical Journal

The Nihonkai Mathematical Journal publishes original contributions in all disciplines in mathematics. Between 1964 and 1989, the journal was known as the Science Reports of Niigata University. Series A, Mathematics. Prior to that, Niigata University published mathematical literature as part of the Journal of the Faculty of Science, Niigata University. Series I, Mathematics, Physics and Chemistry.

Top downloads over the last seven days

Certain Classes Of Meromorphic Univalent Functions With Positive CoefficientsM. K. AOUF and H. E. DARWISHVolume 4, Number 2 (1993)
On p-Hyponormal OperatorsMUNEO CHŌ and HIROHIKO JINVolume 6, Number 2 (1995)
Conformal Transformations on Carnot-Caratheodory SpacesPeibiao Zhao and Lei JiaoVolume 17, Number 2 (2006)
Separation Of Magnesium And Calcium By Ion Exchange MethodTakeshi SOTOBAYASHIVolume 3, Number 2 (1962)
An Operator Version Of The Wilf-Diaz-Metcalf InequalityJUN ICHI FUJII and TAKAYUKI FURUTAVolume 9, Number 1 (1998)
  • Includes:

    Nihonkai Mathematical Journal
    Coverage: 1990--
    ISSN: 1341-9951 (print)

    Science Reports of Niigata University. Series A, Mathematics
    Coverage: 1964-1989
    ISSN: 0369-576X (print)

    Journal of the Faculty of Science, Niigata University. Series I, Mathematics, Physics and Chemistry
    Coverage: 1953-1963
    ISSN: 0549-4834 (print)

  • Publisher: Niigata University, Department of Mathematics
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1954 -- 2013
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/nihmj